MathSciNet Relay Station
MathSciNet bibliographic data
MR1028140 58F07 (15A18 34C40 58F05 58F19)
Li, Luen Chau On the complete integrability of some Lax systems on ${\rm GL}(n,{\bf R})\times {\rm GL}(n,{\bf R})$. Bull. Amer. Math. Soc. (N.S.) 23 (1990), no. 2, 487–493.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement